发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Erratum to “Persistence and global stability in discrete models of pure-delay nonautonomous Lotka–Volterra type” [J. Math. Anal. Appl. 293 (2004) 446–461]

Erratum to “Persistence and global stability in discrete models of pure-delay nonautonomous Lotka–Volterra type” [J. Math. Anal. Appl. 293 (2004) 446–461]

Yoshiaki Muroya
  • 作者Yoshiaki Muroya
  • 卷第300卷
  • 期第1期
  • 印刷ISSN0022-247X
  • 电子ISSN1096-0813
  • 文件大小70.94KB
  • 发表时间2004
  • DOI10.1016/j.jmaa.2004.04.069
  • 页码260-263
← 返回【学霸图书馆】主页